# SDR CA000530040

- Difficulty date: May 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Boss
- Part number: 50810318605
- Condition: Cracked
- Location: Torq Knee Boss
- Part time: 26,560 cycles
- Component: Main Gear, 115810000651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MAIN GEAR LOWER ASSEMBLY CRACKED AT THE TORQUE KNEE BOSS.
